MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICRO THERAPEUTICS, INC. DBA EV3 PIPELINE FLEX W/SHIELD TECHNOLOGY; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number PED2-300-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Paresis (1998); Dysphasia (2195); Obstruction/Occlusion (2422); Shaking/Tremors (2515); Nervous System Injury (2689)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id ped2-300-16 (b715031); product id ped2-350-12 (d026883).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a patient who had three pipeline vantage stents implanted to treat a 2.8mm unruptured saccular basilar artery aneurysm 5 days prior.No device malfunction was reported associated with this event.Patient's vessel tortuosity was normal.Dual antiplatelet treatment (dapt) was administered.It was reported that around 2000, the patient presented with dysarthria and weakness in all 4 extremities.By the time neurology had assessed, the patient's symptoms had almost resolved except for slight dysarthria and hand paresthesia.The next morning at 0700, the neurological exam was normal.However, around 0900, the patient again experienced right upper extremity (rue) weakness with anarthria as well as tremors in left upper extremity (lue) and jaw.By 0930, the patient also had moderate dysarthria without aphasia - comprehension and naming were normal.Tremors did not appear clonic in nature and stopped when holding patient's hand; seizure seemed unlikely.Repeat computed tomography (ct) was performed with no observation of stroke or hemorrhage.Based on the available information the care team considered the patient's fluctuating neurological symptoms following basilar stent placement were most likely due to perfusion deficit related to occlusion of the small perforating arteries by the stent construct.The patient's status improve after the morning.Additional imaging (mri and eeg) was planned and the patient agreed to prophylactic intravenous (iv) heparin and partial bolus.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the cause of the event was considered to be most likely due to occlusion of the small perforator arteries by the pipeline construct.The patient's condition is consistently improving.

Brand Name
PIPELINE FLEX W/SHIELD TECHNOLOGY
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24513625
Report Number2029214-2026-00363
Device Sequence Number18564904
Product Code OUT
UDI-Device Identifier00763000283995
UDI-Public(01)00763000283995(17)280107(10)D008702
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPED2-300-18
Device Catalogue NumberPED2-300-18
Device Lot NumberD008702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/02/2026
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown